MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ANASTOCLIP GC CLOSURE SYSTEM - VASCULAR & NEURO

LEMAITRE VASCULAR, INC. ANASTOCLIP GC CLOSURE SYSTEM - VASCULAR & NEURO
Catalog Number 4008-06
Medical Device Problem Codes Failure to Form Staple (2579); Mechanical Jam (2983)
Health Effect - Clinical Code Infiltration into Tissue (1931)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a bvt procedure, the anastoclip gc clip applier jammed and stuck onto the patient's arm and could not get it to release the clip or off the patient's arm.They had to cut out part of the vein.Device was checked prior to use.A replacement device was used to complete the operation.No other issues or injury were reported to the patient.
 
Additional Manufacturer Narrative
The device was received for investigation.During testing the device, the clips were able to close completely and deployed properly from the device.No issue occurred during testing.The cause of the issue during the procedure could not be determined.It is possible that an intermittent issue caused the clip to become stuck during the procedure.Due to similar reported issues, capa 2025-004 has been initiated to further investigate and address the issue.No further action is required.The lot history record for the devices was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any other complaints of a similar nature for devices from this lot.

Brand Name
ANASTOCLIP GC CLOSURE SYSTEM - VASCULAR & NEURO
Common Device Name
CLOSURE SYSTEM
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key22729546
Report Number1220948-2025-00130
Device Sequence Number15525823
Product Code FZP
UDI-Device Identifier00840663109579
UDI-Public(01)00840663109579(11)250130(17)291228(10)AGC00002562(91)4008-06
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K091987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4008-06
Device Lot NumberAGC00002562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown